Volume 16 Number 3
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 16
Issue 3, 613–890
Issue 2, 309–612
Issue 1, 1–308

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
Author Index – S
Sá Barreto, Antônio
Inverse scattering with partial data on asymptotically hyperbolic manifolds
Singularities generated by the triple interaction of semilinear conormal waves
Saari, Olli
Parabolic weighted norm inequalities for partial differential equations
Sabin, Julien
The Hartree equation for infinitely many particles, II: Dispersion and scattering in 2D
Sack, Martin
Scattering for a massless critical nonlinear wave equation in two space dimensions
Sahlsten, Tuomas
On the Fourier analytic structure of the Brownian graph
Saint-Raymond Espinasse, Laure
Near-critical reflection of internal waves
Sakellaris, Georgios
On scale invariant bounds for Green's function for second order elliptic equations with lower order coefficients and applications
Salo, Mikko
Monotonicity and local uniqueness for the Helmholtz equation
Partial data inverse problems for the Hodge Laplacian
The Calder\'on problem with partial data on manifolds and applications
The Calderon problem for the fractional Schrodinger equation
Salsa, Sandro
Two-phase problems with distributed sources: regularity of the free boundary
Sanders, Tom
On the Bogolyubov-Ruzsa lemma
Roth's theorem in Z_4^n
Sandier, Etienne
Improved lower bounds for Ginzburg-Landau energies via mass displacement
Santacesaria, Matteo
Propagation and recovery of singularities in the inverse conductivity problem
Santambrogio, Filippo
A diffusive model for macroscopic crowd motion with density constraints
Santos, Makson
Geometric regularity for elliptic equations in double-divergence form
Saraf, Shubhangi
Improved lower bound on the size of Kakeya sets over finite fields
Sargent, Meredith
A controlled tangential Julia-Carathéodory theory via averaged Julia quotients
Sau, Haripada
Distinguished varieties through the Berger-Coburn-Lebow theorem
Sauer, Jonas
Optimal regularity in time and space for the porous medium equation
Savale, Nikhil
Koszul complexes, Birkhoff normal form and the magnetic Dirac operator
Savin, Ovidiu
Rigidity of minimizers in nonlocal phase transitions
Some minimization problems in the class of convex functions with prescribed determinant
Sawano, Yoshihiro
Complex interpolation and Calder\'on-Mityagin couples of Morrey spaces
Sawyer, Eric
A characterization of two weight norm inequalities for maximal singular integrals
Bilinear Forms on the Dirichlet Space
Flag Hardy spaces and Marcinkiewicz multipliers on the Heisenberg group
The Corona Theorem for the Drury-Arveson Hardy space and other holomorphic Besov-Sobolev spaces on the unit ball in C^n
Sbierski, Jan
Characterisation of the energy of Gaussian beams on Lorentzian manifolds - with applications to black hole spacetimes
Schäffner, Mathias
On the regularity of minimizers for scalar integral functionals with (p,q) -growth
Scheuer, Julian
A unified flow approach to smooth, even $L_p$-Minkowski problems
Schikorra, Armin
Epsilon-regularity for p-harmonic maps at a free boundary on a sphere
Schlag, Wilhelm
A higher dimensional Bourgain-Dyatlov fractal uncertainty principle
Schlein, Benjamin
Gross-Pitaevskii dynamics for Bose-Einstein condensates
The Landau-Pekar equations: Adiabatic theorem and accuracy
Schlue, Volker
Decay of linear waves on higher-dimensional Schwarzschild black holes
Schulz, Mario
Unconditional existence of conformally hyperbolic Yamabe flows
Schwab, Russell
Regularity for parabolic integro-differential equations with very irregular kernels
Schwarzacher, Sebastian
Existence, uniqueness and optimal regularity results for very weak solutions to nonlinear elliptic systems
Schweyer, Remi
Quantized slow blow-up dynamics for the corotational energy-critical harmonic heat flow
Seeger, Andreas
Sharp $L^p$-bounds for the wave equation on groups of Heisenberg type
Segata, Jun-ichi
On well-posedness of the generalized Korteweg-de Vries equation in scale critical $\hat{L}^r$ space
Stability of small solitary waves for the 1$d$ NLS with an attractive delta potential
Seifert, Christian
Airy-type evolution equations on star graphs
Seiringer, Robert
Ground states of large bosonic systems: The Gross-Pitaevskii limit revisited
The Landau-Pekar equations: Adiabatic theorem and accuracy
Seis, Christian
The thin film equation close to self-similarity
Selgas, Virginia
Analysis of the linear sampling method for imaging penetrable obstacles in the time domain
Seppi, Andrea
Regular domains and surfaces of constant Gaussian curvature in three-dimensional affine space
Serfaty, Sylvia
Improved lower bounds for Ginzburg-Landau energies via mass displacement
Quantitative stability of the free boundary in the obstacle problem
Serra, Enrico
Dimensional crossover with a continuum of critical exponents for NLS on doubly periodic metric graphs
Serra, Joaquim
Quantitative stability of the free boundary in the obstacle problem
Šešum, Nataša
Ricci flow on surfaces with conic singularities
Sevilla-Peris, Pablo
Bohr's absolute convergence problem for $\mathcal{H}_p$-Dirichlet series in Banach spaces
Monomial convergence on $\ell_r$
Shahgholian, Henrik
Isolated Singularities for Semilinear Elliptic Systems with Power-Law Nonlinearity
Shao, Shuanglin
Existence of Extremals for a Fourier Restriction Inequality
On characterization of the sharp Strichartz inequality for the Schrödinger equation
The linear profile decomposition for the Airy equation and the existence of maximizers for the Airy Strichartz inequality
Shen, Ruipeng
On the energy subcritical, nonlinear wave equation in $\mathbb{R}^3$ with radial data
Shen, Shu
Analytic torsion, dynamical zeta functions, and the Fried conjecture
Shen, Zhongwei
Asymptotic expansions of fundamental solutions in parabolic homogenization
Boundary estimates in elliptic homogenization
Convergence rates and hölder estimates in almost-periodic homogenization of elliptic systems
Sher, David
A Cheeger-Müller theorem for manifolds with wedge singularities
Errata: the heat kernel on an asymptotically conic manifold
The heat kernel on an asymptotically conic manifold
Shi, Shujun
On Estimates for Fully Nonlinear Parabolic Equations on Riemannian Manifolds
Shi, Wenhui
Parabolic boundary Harnack principles in domains with thin Lipschitz complement
Shih, Hsi-Wei
Some results on scattering for log-subcritical and log-supercritical nonlinear wave equations
Shlyakhtenko, Dimitri
Lower estimates on microstates free entropy dimension
Shvydkoy, Roman
Existence and stability of unidirectional flocks in hydrodynamic Euler Alignment systems
Si, Jiajia
Weighted integrability of polyharmonic functions in the higher dimensional case
Siconolfi, Antonio
Global results for Eikonal Hamilton-Jacobi equations on networks
Sigalotti, Mario
Pliability, or the Whitney extension theorem for curves in Carnot groups
Sikora, Adam
Restriction and spectral multiplier theorems on asymptotically conic manifolds
Siltanen, Samuli
Propagation and recovery of singularities in the inverse conductivity problem
Silvestre, Luis
Global well-posedness of slightly supercritical active scalar equations
Regularity for parabolic integro-differential equations with very irregular kernels
The Schauder estimate for kinetic integral equations
Simon, Barry
Bulk universality and clock spacing of zeros for ergodic Jacobi matrices with A.C. spectrum
Sinclair, Thomas
Maximal rigid subalgebras of deformations and L$^2$-cohomology
Sinestrari, Carlo
Convex sets evolving by volume preserving fractional mean curvature flows
Sirakov, Boyan
Global integrability and weak Harnack estimates for elliptic PDE in divergence form
Sire, Yannick
Nonlocal self-improving properties
Small data global regularity for half-wave maps
Sjöstrand, Johannes
Local analytic regularity in the linearized Calderon Problem
Resolvent estimates for elliptic quadratic differential operators
Resonances for non-analytic potentials
Skalski, Adam
Noncommutative Furstenberg boundary
Skipper, Jack
Energy Conservation for the Compressible Euler and Navier-Stokes Equations with Vacuum
Smania, Daniel
Besov-ish spaces through atomic decomposition
Smarrazzo, Flavia
Pseudoparabolic regularization of forward-backward parabolic equations: A logarithmic nonlinearity
Smart, Charles
Algebraic Error Estimates for the Stochastic Homogenization of Uniformly Parabolic Equations
Smets, Didier
Spectral stability of inviscid columnar vortices
Smith, Hart
Parametrix for a semiclassical subelliptic operator
Propagation of singularities for rough metrics
Smith, Paul
Conditional global regularity of Schrödinger maps: subthreshold dispersed energy
On the unconditional uniqueness of solutions to the infinite radial Chern--Simons--Schr\"{o}dinger hierarchy
Smulevici, Jacques
A vector field method for relativistic transport equations with applications
Future asymptotics and geodesic completeness of polarized $T^2$-symmetric spacetimes
On the area of the symmetry orbits of cosmological spacetimes with toroidal or hyperbolic symmetry
Quasimodes and a lower bound on the uniform energy decay rate for Kerr--AdS spacetimes
The stability of the Minkowski space for the Einstein-Vlasov system
Snyder, Noah
A rotational approach to triple point obstructions
Soave, Nicola
Multidimensional entire solutions for an elliptic system modelling phase separation
Sobolev, Alexander
Multichannel scattering theory for Toeplitz operators with piecewise continuous symbols
Sogge, Christopher
A natural lower bound for the size of nodal sets
Refined and microlocal Kakeya-Nikodym bounds for eigenfunctions in two dimensions
Variable coefficient Wolff-type inequalities and sharp local smoothing estimates for wave equations on manifolds
Somlai, Gábor
On the discrete Fuglede and Pompeiu problems
Song, Jian
Bergman metrics and geodesics in the space of Kähler metrics on
The $J$-flow on K\"ahler surfaces: a boundary case
Sorrentino, Alfonso
Global results for Eikonal Hamilton-Jacobi equations on networks
Spadaro, Emanuele
On a isoperimetric-isodiametric inequality
Speck, Jared
Finite-time degeneration of hyperbolicity without blowup for quasilinear wave equations
Stable ODE-type blowup for some quasilinear wave equations with derivative-quadratic nonlinearities
The global stability of the Minkowski spacetime solution to the Einstein-nonlinear system in wave coordinates
Sroka, Marcin
Weak solutions to the quaternionic Monge-Ampere equation
Staffilani, Gigliola
On a bilinear Strichartz estimate on irrational tori
On the global well-posedness of energy-critical Schrödinger equations in curved spaces
On the global well-posedness of the one-dimensional Schrodinger map flow
Staubach, Wolfgang
Local and global estimates for hyperbolic equations in Besov-Lipschitz and Triebel-Lizorkin spaces
Stefanov, Plamen
An inverse source problem in optical molecular imaging
The geodesic X-Ray transform with fold caustics
The inverse problem for the Dirichlet-to-Neumann map on Lorentzian manifolds
Stein, Elias
A bootstrapping approach to jump inequalities and their applications
Sterbenz, Jacob
A vector field method for radiating black hole spacetimes
Stockmeyer, Edgardo
Real analyticity away from the nucleus of pseudorelativistic Hartree-Fock orbitals
Stolyarov, Dmitriy
Anisotropic Ornstein non inequalities
Stovall, Betsy
Scale invariant Fourier restriction to a hyperbolic surface
Uniform $L^p$-improving for weighted averages on curves
Stoyanov, Luchezar
Analytic continuation of the resolvent of the Laplacian and the dynamical zeta function
Strain, Robert
The Peskin problem with viscosity contrast
Strohmaier, Alexander
The theory of Hahn-meromorphic functions, a holomorphic Fredholm theorem, and its applications
Studer, Ben Luca
A splitting lemma for coherent sheaves
Sudan, Madhu
Improved lower bound on the size of Kakeya sets over finite fields
Sueur, Franck
External boundary control of the motion of a rigid body immersed in a perfect two-dimensional fluid
Sui, Zhenan
On Estimates for Fully Nonlinear Parabolic Equations on Riemannian Manifolds
Sulem, Catherine
Global existence for the derivative nonlinear Schr\"{o}dinger equation with arbitrary spectral singularities
Sun, Chenmin
Time optimal observability for Grushin Schr\"odinger equation
Sy, Mouhamadou
Invariant measure and long time behavior of regular solutions of the Benjamin-Ono equation
Szabó, Gábor
Equivariant property (SI) revisited
Rokhlin dimension: absorption of model actions
Székelyhidi, Gábor
Regularity of weak solutions of a complex Monge-Ampère equation